Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 113, NWS North Platte, NE

June 8, 2010Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 8, 2010, 12:31 AM CDT for Custer County, Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2010, 12:31 AM CDT (05:31 UTC)
Expired
Jun 8, 2010, 1:00 AM CDT
In force
29 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Custer County, NE

The radar

The Grand Island radar (KUEX), 121 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 12:37 AM CDTHAIL 11 S Ansley, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 10:31 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1563 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WUUS53 KLBF 080531
SVRLBF
NEC041-080600-
/O.NEW.KLBF.SV.W.0113.100608T0531Z-100608T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1231 AM CDT TUE JUN 8 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 100 AM CDT

* AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF
  WESTERVILLE TO 5 MILES SOUTHWEST OF INTERSECTION OF HIGHWAY 183 AND
  CUMRO ROAD...AND MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
  CUSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS CUSTER COUNTY. THIS IS A DANGEROUS SITUATION. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4104 9920 4104 9952 4105 9953 4147 9933
      4147 9920 4139 9919 4105 9919
TIME...MOT...LOC 0530Z 272DEG 44KT 4138 9924 4104 9940
WIND...HAIL 70MPH 1.00IN

$$

ROBERG
1 follow-up statement
657 
WWUS53 KLBF 080559
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1259 AM CDT TUE JUN 8 2010

NEC041-080609-
/O.EXP.KLBF.SV.W.0113.000000T0000Z-100608T0600Z/
CUSTER NE-
1259 AM CDT TUE JUN 8 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM CDT.

LAT...LON 4104 9920 4104 9952 4105 9953 4147 9933
      4147 9920 4139 9919 4105 9919
TIME...MOT...LOC 0559Z 272DEG 44KT 4136 9877 4103 9893

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:00 PM CDT, 8 hours 31 minutes earlier.

Area forecast discussion, Jun 7, 4:00 PM CDT, 8 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT MON JUN 7 2010

.DISCUSSION...

EARLY EVENING PLAYED OUT A LITTLE DIFFERENT THAN ANTICIPATED 24
HOURS AGO WITH CONVECTION FIRING FARTHER NORTH ACROSS CENTRAL AND
NORTHERN PANHANDLE BEFORE SHIFTING SOUTHWARD INTO CENTRAL SANDHILLS
AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL. LARGE MCS CONTIUES TO
DRIFT EASTWARD THIS MORNING WITH OUTFLOW BOUNDARY FLOWING THROUGH NW
KANSAS ATTM. WATER VAPOR SHOWS UPSTREAM ENERGY CONTINUING TO FLOW
OUT OF EASTERN GREAT BASIN INTO CO/WY ROCKIES AND THIS ASCENT OVER
OUTFLOW BOUNDARY IS ALLOWING CONVECTION TO CONTINUE TO SPROUT IN
EASTERN CO AND SW NEB. ACROSS NW NEB INTO BLACK HILLS THIS LIFT IS
OCCURRING MORE LIKELY IN R ENTRANCE REGION OF UPPER JET THAT IS
PROGRESSING THROUGH WESTERN SDAKOT AHEAD OF THE UPPER SYSTEM MOVING
THROUGH THE NORTHERN HIGH PLAINS/CANADIAN PRAIRIES. AS SUCH WILL
NEED TO KEEP PCPN CHANCE THIS MORNING WITH BASED ON 88D MOSAIC
TRENDS AND WATER VAPOR IMAGERY. DRIER AIR MOVING SOUTHWARD AS HIGH
PRESSURE BUILDS DOWN THE HIGH PLAINS SHOULD BEGIN TO LIMIT PCPN
POTENTIAL THO STEEPER LAPSE RATES TO THE NORTH AND UPPER DYNAMICS
MAY BE JUST ENOUGH TO KEEP ISO MENTION IN FOR THE AFTERNOON. SOME
DISCREPENCY BETWEEN MODEL SOLN ON STRENGTH OF SFC HIGH AND THE
TIMING OF THIS AIRMASS SLIDING EASTWARD. LEANING TOWARD THE WRF AND
SREF WITH MOISTURE RETURN MOVING OFF THE FRONT RANGE INTO THE HIGH
PLAINS AND WESTERN NEBRASKA BY THE EARLY MORNING HOURS AND MID LEVEL
WAA HELPING TO SPREAD AT LEAST ISOLATED CONVECTION ACROSS THE FAR
WESTERN CWA THROUGH THE MORNING HOURS. APPROACHING WESTERN UPPER
TROF SHOULD LEAD TO CYCLOGENESIS ACROSS EASTERN CO PLAINS AND THIS
TIGHTENING PRESSURE GRADIENT SHOULD ALLOW FOR BETTER MOISTURE INTO
HIGH PLAINS ON STRONG SOUTHERLY FLOW AND EXPECT EML TO MOVE OVHD
WITH FLOW TURNING SW ALOFT...AND STRONG TO SEVERE CONVECTION SHOULD
FORM IN THE HIGH TERRAIN TO THE WEST AND MOVE INTO WESTERN CWA
THROUGH THE EVENING HOURS. ACTIVE LLVL JET SHOULD SUSTAIN THIS
ACROSS THE CWA THROUGH THE EARLY MORNING HOURS. WARM DAY LOOKS ON
TRACK FOR THURSDAY AS SW FLOW INCREASES FROM THE 4 CORNERS REGION
LEAVING FAIRLY STRONG EML/CAP INTO SW NEB WITH MAIN PCPN CHANCES IN
THE NORTHWEST.

&&

.AVIATION...

DEPARTING MCS STILL INDICATES SOME SCATTERED CONVECTION SERN PNHDL
INTO NERN CO. LIFR CIGS AT KVTN SHOULD GRADUALLY LIFT TO MVFR BY
14Z...THEN VFR BY 18Z. STRATUS NOT SETTING IN YET AT KLBF EXCEPT
FARTHER WEST IN THE CNTRL AND NRN PNHDL. EXPECT MVFR CIGS MAY SET IN
BY AROUND 12Z AND PERSIST TIL 18Z. VFR CONDITIONS FOR BOTH TERMINALS
REMAINDER OF TAF FCST PERIOD.

&&

.HYDROLOGY...

NO INDICATIONS OF ANY FLOODING FROM RECENT MCS PASSAGE. RADAR
ESTIMATED RAINFALL OF A HALF INCH TO LOCALLY TWO INCHES APPEARS HAVE
BEEN HANDLED FAIRLY WELL BY SOIL.

RECENT RAINFALL ACROSS THE NORTH PLATTE RIVER BASIN HAS RADAR
ESTIMATES OF A HALF TO THREE QUARTER OF AN INCH IN GARDEN COUNTY AND
EVEN MORE UPSTREAM IN MORRILL COUNTY WHERE AN INCH TO AS MUCH AS ONE
AND A HALF INCH ESTIMATED. RIVER STAGES AT LISCO AND LEWELLEN
CONTINUE TO RUN NEAR OR AT BANKFULL CONDITIONS. A FLOOD WARNING
CONTINUES AT LEWELLEN DESPITE A STAGE OF 7.46 FEET SLIGHTLY BELOW
THE FLOOD STAGE OF 7.5 FEET. THE CONCERN IS THAT RECENT RAINFALL
COULD EASILY PUSH STAGES UP A FEW TENTHS OF A FOOT THE NEXT FEW
DAYS. UPSTREAM GAGE READINGS SHOW A SLIGHT DROPOFF...LIKELY DUE TO
REDUCED RELEASES FROM WYOMING RESERVOIRS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

13/KAR
Hazardous weather outlook, Jun 7, 8:10 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT MON JUN 7 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-090115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
810 PM CDT MON JUN 7 2010 /710 PM MDT MON JUN 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORM DEVELOPMENT WILL BE LIKELY ACROSS THE MAJORITY OF
WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE EVENING AND EARLY
MORNING HOURS. MANY OF THESE STORMS WILL BE CAPABLE OF REACHING
SEVERE LEVELS WITH LARGE HAIL...GOLF BALL SIZE OR BIGGER...AND
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. ISOLATED TORNADOES WILL
ALSO BE POSSIBLE ACROSS THE EASTERN NEBRASKA PANHANDLE INTO WEST
CENTRAL AND PORTIONS OF SOUTHWEST NEBRASKA.

VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE AS THESE STORMS CONGEAL
INTO A LARGER COMPLEX AND MOVE EASTWARD THROUGH THE NIGHT. FLASH
FLOODING WILL BE A SECONDARY THREAT TO THE SEVERE WEATHER...ESPECIALLY
TO THOSE AREAS IN THE NORTH CENTRAL AND SOUTHWEST WHICH RECEIVED
HEAVY RAINFALL IN THE PAST 24 HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A DAILY CHANCE FOR THUNDERSTORMS. ADDITIONAL SEVERE
THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AS THE UPPER RIDGE
BUILDS EAST AND THE UPPER FLOW TURNS MORE SOUTHWEST FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

In the hours before

Local storm report, Jun 7, 11:49 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1149 PM CDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     4 SE NORTH PLATTE       41.09N 100.72W
06/07/2010                   LINCOLN            NE   PUBLIC

            DISPATCH RELAYED THIS REPORT. A LARGE TREE IS DOWN ON
            STATE FARM ROAD 2 MILES EAST OF THE DISTRIBUTION CENTER.
            TIME OF EVENT IS ESTIMATED.

&&

CDC
Local storm report, Jun 7, 11:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1152 PM CDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FUNNEL CLOUD     4 E NORTH PLATTE        41.13N 100.70W
06/07/2010                   LINCOLN            NE   PUBLIC

            MOTORISTS REPORTED SEVERAL FUNNEL CLOUDS ALONG INTERSTATE
            80. REPORT RELAYED BY DISPATCH.

&&

CDC
Local storm report, Jun 7, 11:57 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 PM CDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND GST     8 W MERNA               41.48N 99.92W
06/07/2010  M68 MPH          CUSTER             NE   STORM CHASER

&&

CDC
Local storm report, Jun 7, 11:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1158 PM CDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND DMG     MERNA                   41.48N 99.76W
06/07/2010                   CUSTER             NE   STORM CHASER

            DAMAGE TO TREES AND FIELDS IN THE MERNA AREA.

&&

CDC
Local storm report, Jun 8, 12:14 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1214 AM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     NON-TSTM WND GST 17 NNE ANTIOCH          42.30N 102.49W
06/07/2010  E60.00 MPH       SHERIDAN           NE   PUBLIC

            PUBLIC REPORT OF AT LEAST 60 MPH WINDS WITH DIME SIZED
            HAIL BREAKING OUT WINDOWS OF HOUSE.

0925 PM     TSTM WND GST     13 N HYANNIS            42.19N 101.76W
06/07/2010  E60.00 MPH       CHERRY             NE   PUBLIC

1003 PM     HAIL             2 E WHITMAN             42.04N 101.50W
06/07/2010  E1.00 INCH       GRANT              NE   PUBLIC

1005 PM     TSTM WND GST     ARTHUR                  41.57N 101.69W
06/07/2010  E70.00 MPH       ARTHUR             NE   TRAINED SPOTTER

            SPOTTER REPORTED POWER OUT IN ARTHUR DUE TO HIGH WINDS.

1018 PM     FUNNEL CLOUD     7 S MULLEN              41.94N 101.04W
06/07/2010                   HOOKER             NE   LAW ENFORCEMENT

1024 PM     FUNNEL CLOUD     11 S MULLEN             41.88N 101.04W
06/07/2010                   HOOKER             NE   TRAINED SPOTTER

            SPOTTER REPORTS FUNNEL CROSSING HWY 97 11 S MULLEN

1028 PM     HAIL             10 S MULLEN             41.90N 101.04W
06/07/2010  E1.00 INCH       HOOKER             NE   TRAINED SPOTTER

1028 PM     TSTM WND GST     10 S MULLEN             41.90N 101.04W
06/07/2010  E70.00 MPH       HOOKER             NE   TRAINED SPOTTER

1028 PM     HAIL             10 S MULLEN             41.90N 101.04W
06/07/2010  E1.00 INCH       HOOKER             NE   TRAINED SPOTTER

1059 PM     FUNNEL CLOUD     13 S THEDFORD           41.79N 100.57W
06/07/2010                   THOMAS             NE   TRAINED SPOTTER

            FUNNEL CLOUD SPOTTED CROSSING HWY 83 AT DISMAL RIVER.

1130 PM     TSTM WND DMG     4 SE NORTH PLATTE       41.09N 100.72W
06/07/2010                   LINCOLN            NE   PUBLIC

            DISPATCH RELAYED THIS REPORT. A LARGE TREE IS DOWN ON
            STATE FARM ROAD 2 MILES EAST OF THE DISTRIBUTION CENTER.
            TIME OF EVENT IS ESTIMATED.

1137 PM     TSTM WND GST     MAXWELL                 41.08N 100.53W
06/07/2010  E60.00 MPH       LINCOLN            NE   TRAINED SPOTTER

            SPOTTER REPORTED NUMEROUS TREE BRANCHES DOWN IN MAXWELL
            THAT WERE 4 TO 8 INCHES IN DIAMETER MAKING DRIVING
            DIFFICULT.

1143 PM     TSTM WND GST     8 W MERNA               41.48N 99.92W
06/07/2010  M68.00 MPH       CUSTER             NE   STORM CHASER

1143 PM     TSTM WND DMG     MERNA                   41.48N 99.76W
06/07/2010                   CUSTER             NE   STORM CHASER

            DAMAGE TO TREES AND FIELDS IN THE MERNA AREA.

1145 PM     FUNNEL CLOUD     4 E NORTH PLATTE        41.13N 100.70W
06/07/2010                   LINCOLN            NE   PUBLIC

            MOTORISTS REPORTED SEVERAL FUNNEL CLOUDS ALONG INTERSTATE
            80. REPORT RELAYED BY DISPATCH.

&&

CDC
Local storm report, Jun 8, 12:24 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1224 AM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     2 NW BROKEN BOW         41.43N 99.67W
06/08/2010  M63 MPH          CUSTER             NE   ASOS

            BROKEN BOW ASOS REPORTED WIND GUSTS TO 63 MPH IN 1/2SM
            HEAVY RAIN.

&&

KROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:04 PM CDTSevere Thunderstorm WarningLBFSheridan56 min
Jun 7, 8:55 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan65 min
Jun 7, 9:51 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Thomas54 min
Jun 7, 10:04 PM CDTTornado WarningLBFCherry, Hooker26 min
Jun 7, 10:30 PM CDTTornado WarningLBFHooker, Thomas30 min
Jun 7, 10:36 PM CDTSevere Thunderstorm WarningLBFHooker, Lincoln, Logan, McPherson, Thomas54 min
Jun 7, 10:57 PM CDTTornado WarningLBFLogan, Thomas33 min
Jun 7, 11:13 PM CDTSevere Thunderstorm WarningLBFLincoln62 min
Jun 7, 11:17 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Loup, Thomas43 min
Jun 7, 11:25 PM CDTSevere Thunderstorm WarningLBFCuster50 min
Jun 7, 11:47 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup58 min
Jun 7, 11:52 PM CDTSevere Thunderstorm WarningLBFCuster38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.